# SDR 06FDEA00025

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Mismanufactured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER CARGO DOOR CUTOUT AFT LOWER AREA FOUND WITH EXISTING REPAIR (ER/A 361508-14).   EXISTING REPAIR ON LOWER FUSELAGE CENTER CARGO DOOR CUTOUT AFT   LOWER AREA   EVALUATED AND FOUND NOT IN ACCORDANCE WITH SRM 53-50-00 FIGURE 16 VOLUME I.   EXISTING   REPAIR REMOVED AS PER SRM 51-31-01 VOLUME II AND NEW REPAIR DOUBLER FABRICATED   AND   INSTALLED AS PER SRM 53-50-00 FIGURE 16 VOLUME I. THIS REPAIR CLASSIFIED AS MAJOR   PER GMM   6-2-100.
